Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

headaches and provera?

Posted by on Aug. 19, 2011 at 3:38 PM
  • 3 Replies
I started provera last night, its my first time taking it. I am taking 10mg twice a day for 5 days and it is giving me awful headaches. I have taken four exedrin today and it won't go away. Anyone else get headaches from it? This seems like a high dose to me, what dose have you ladies taken?

All I know is I sure hope I'm done with the provera before cd3 when I start 150mg of clomid. I don't think I can handle both at the same time
Posted on CafeMom Mobile
by on Aug. 19, 2011 at 3:38 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
Kelly_Joy11
by on Aug. 19, 2011 at 3:42 PM
I'm on day 3 of Provera. No headaches for me, but I'm having horrible cramping and I'm really crabby from it. My poor hubby! Good luck! Hope you feel better!
Posted on CafeMom Mobile
c_mckinney_17
by on Aug. 19, 2011 at 3:52 PM
What's your dosage?


Quoting Kelly_Joy11:

I'm on day 3 of Provera. No headaches for me, but I'm having horrible cramping and I'm really crabby from it. My poor hubby! Good luck! Hope you feel better!

Posted on CafeMom Mobile
Kelly_Joy11
by on Aug. 19, 2011 at 4:07 PM
10 mg once a day. Not too bad. I can't imagine twice a day!
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)